On the set of transitive indices for reducible tournament matrices

Chen Xiaogen

Abstract


We obtain the transitive indices set of the reducible tour-
nament matrices of order n .


Full Text: PDF

How to Cite this Article:

Chen Xiaogen, On the set of transitive indices for reducible tournament matrices, Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 177-184

Copyright © 2013 Chen Xiaogen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS